Dear sir as having difficulty heavy ness ;having

Patient

Q: Dear sir as having difficulty heavy ness ;having cough

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
You can initiate a query with us whereby you will have the option of uploading all the reports.
Heaviness in the chest and coughing indicates a lower respiratory tract infection.
Since you already got some tests done it is better to see the reports and comment. This will need an antibiotic course and a good choice antibiotic would be Tab. Cefixime 200 mg twice daily for 5-7 days, please start the treatment after consulting your primary physician.

Hope this was helpful,
Regards.

Related Q&A

Q: Hi, my BP is 143/98, I'm a nervous person anyway,should I go to the dr. Im not currently taking any BP meds

Q: Hello. Does the mini pill/progesterone only pill (birth control) increase the risk of brain cancer and liver cancer? ...

Q: I have extreme joint pain in my far lower back, reaching from hip to hip for the last 3 days or so. It hurts when I'm...

Q: 3 weeks ago my ten-year-old son began feeling poorly with headaches extreme nausea fatigue drowsiness and loss of app...

Q: Inner heel pain after 15 minutes of jogging. The pain did not subside overnight, and is interfering with even basic d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews